question-icon

What Causes Burning Sensation In Upper Thighs?

default
Posted on Wed, 27 Jul 2016
Question: I work in the produce section at retail store. after a couple hours my upper thighs start burning really bad. why????
doctor
Answered by Dr. Ralph Chambers (1 hour later)
Brief Answer:
Hello. I understand your concern here

Detailed Answer:
If there's no rash as yet on your thighs, this could be a shingles outbreak and that rash takes a few days to show after the symptoms occur.

This could also be a peripheral neuropathy from vitamin B12 deficiency or diabetes and that wouldn't cause a rash.

The best thing to do is to have your doctor see you again for some blood testing.

Let me know if you need any more information please

Let me know if you need any more information please
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Ralph Chambers (4 hours later)
this has occurred ever since I started working on XXXXXXX 8 0f this year. the burning is so sever that I have to sit down for a minute or two before I can continue working.
doctor
Answered by Dr. Ralph Chambers (7 hours later)
Brief Answer:
Hi again

Detailed Answer:
Then see your doctor for the testing and ask about a prescription for either Lyrica or Neurontin which will help with the burning
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Ralph Chambers

General & Family Physician

Practicing since :1976

Answered : 2130 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Burning Sensation In Upper Thighs?

Brief Answer: Hello. I understand your concern here Detailed Answer: If there's no rash as yet on your thighs, this could be a shingles outbreak and that rash takes a few days to show after the symptoms occur. This could also be a peripheral neuropathy from vitamin B12 deficiency or diabetes and that wouldn't cause a rash. The best thing to do is to have your doctor see you again for some blood testing. Let me know if you need any more information please Let me know if you need any more information please